# SDR CA131001012

- Difficulty date: September 28, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 5,061 hours
- Engine: Pwc PW150A
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice System
- Condition: Damaged
- Location: Nr 2 Intake
- Part time: 4,284 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ENG ADPT HEAT 2 CL ON.HEATER CB POPS. (ENGINE INTAKE ADAPTER HEATER ASSEMBLIES) (RESOLVED ON W/O: 402704 TASKCARD: NR-00001)  FOUND THE NR 2 ENGINE AIR INTAKE ADAPTER HEATER ELEMENT HAD SHORTED OUT.INSULATION FOAM MATERIAL FROM ADAPTER HEATER BLOWN OUT IN AREA OF SHORT DEPOSITING DEBRI ALL OVER ENGINE COMP.ENGINE/LOWER COWL AREAS CLEANED AND INSPECTED FOR DAMAGE-NONE NOTED.ADAPTER CONNECTOR/WIRING INSPECTED-NO DAMAGE NOTED.ALL DEBRI WAS CONTAINED ABOVE LIP INTAKE SEAL IN ENGINE COMPARTMENT. REPLACEMENT/TEST OF #2 ENGINE AIR INTAKE ADAPTER HEATER IS REQUIRED. NR 2 ENGINE INTAKE ADAPTER HEATER REMOVED IAW DHC8-400 AMM TASK 30-21-15-400-801. NEW HEATER INSTALLED OPERATIONAL CHECK COMPLETED IAW AMM 30-21-00-710-801. NO FAULTS FOUND.
